# SDR VNAA0511010

- Difficulty date: November 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 1,860 hours, 1,768 cycles
- Engine: Ge CF348C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: None
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT STRUCK A BIRD ON TAKEOFF ROLL.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED A BIRD STRIKE INSPECTION IAW CRJ700 AMM 05-51-25-210-801-A01.  NO DAMAGE WAS FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
